On two new 2-Fibonacci sequences

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 11, 2005, Number 4, Pages 12—16
Download full paper: PDF, 1604 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
CLBME – Bulgarian Academy of Sciences
P.O.Box 12, Sofia-1113, Bulgaria

References

  1. Atanassov, K., L. Atanassova, D. Sasselov. A new perspective to the generalization of the Fibonacci sequence, The Fibonacci Quarterly. Vol 23 (1985), No. 1, 21-28.
  2. Atanassov, K., On a second new generalization of the Fibonacci sequence.  The Fibonacci Quarterly. Vol 24 (1986), No. 4, 362-365.
  3. Lee, J.-Z., J.-S. Lee, Some properties of the generalization of the Fibonacci sequence, The Fibonacci Quarterly. Vol 25 (1987), No. 2, 111-117.
  4. Spickerman, W., R. Joyner, R. Creech. On the (2,F)-generalizations of the  Fibonacci sequence, The Fibonacci Quarterly. Vol 30 (1992), No. 4, 310-314.
  5. Spickerman, W., R. Creech, R. Joyner. On the structure of the set of difference systems defining (3,F) generalized Fibonacci sequence, The Fibonacci Quarterly. Vol 31 (1993), No. 4, 333-337.
  6. Spickerman, W., R. Creech, R. Joyner. On the (3,F)-generalizations of the  Fibonacci sequence, The Fibonacci Quarterly. Vol 33 (1995), No. 1, 9-12.
  7. Spickerman, W., R. Creech. The (2,T) generalized Fibonacci sequence, The Fibonacci Quarterly. Vol 35 (1997), No. 4, 358-360.
  8. Shannon, A., R. Melham. Carlitz generalizations of Lucas and Lehmer sequences, The Fibonacci Quarterly, Vol 31 (1993), No. 2, 105-111.
  9. Atanassov, K., V. Atanassova, A. Shannon, J. Turner, New Visual Perspectives on Fibonacci Numbers, World Scientific, New Jersey, 2002.

Related papers

Cite this paper

APA

Atanassov, K. T. (2005). On two new 2-Fibonacci sequences. Notes on Number Theory and Discrete Mathematics, 11(4), 12-16.

Chicago

Atanassov, Krassimir T. “On Two New 2-Fibonacci Sequences.” Notes on Number Theory and Discrete Mathematics 11, no. 4 (2005): 12-16.

MLA

Atanassov, Krassimir T. “On Two New 2-Fibonacci Sequences.” Notes on Number Theory and Discrete Mathematics 11.4 (2005): 12-16. Print.

Comments are closed.